# SDR P5CA2023052000027

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 41,709 hours, 6,895 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 2FS551
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C, D

## Discrepancy

RTO AT APPROXIMATELY 140 KTS DUE TO "CONFIG SPOILERS" WARNING MSG AND SIREN. GROSS T/O WT 442.0( PERFORMED HIGH ENERGY STOP INSPECTION IAW B747 AMM 05-51-10, NO DEFECTS NOTED. SPEEDBRAKE HANDLE SWITCH REPLACED IAW AMM 27-62-10, OPS CHECK GOOD.  )
